# SDR UALA2011040401616

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,834 hours, 20,820 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: K10872
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PROBLEM, FLT DIVERTED.  COMPLIED WITH MEL 2822J, CTR TANK QTY 3.8K, CB'S PULLED AND  WRAPPED WITH DF STICKER F20 F14, DF STICKER APPLIED OVER RT AND LT LENS COVER. DF555.  WORK IN CONJUNCTION WITH DF554 FOR LT CTR PUMP INOP, PREVIOUSLY DEFERRED. COA 507223 WAS JUST RECENTLY ACCOMPLISHED IN GSO.  SEE ALSO DF554 FOR LT CTR PUMP.  REPLACED RELAY K10872 IN P33 PANEL. CTR FUEL TANK OVERRIDE PUMPS OP CK OK AUTO SHUTOFF TEST OK.
